| Catalog Number |
TMTWB11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
06/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient developed peri-implantitis at tooth site 30.X-ray taken to check implant and the implant was fractured at mesh center.Removed fractured pieces of implant and bone grafted.Inflammation pain and swelling reported as a result of the event.Patient has elected to not replace the implant at this time.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4)
a4: patient weight: unknown / not provided.G4: premarket identification pma/510(k) #: k113753|k112160.H6: event problem codes: patient code: 1994, 1932.